Rotating drops in a vessel. Existence of local minima
Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984), p. 135-156
@article{RSMUP_1984__72__135_0,
     author = {Congedo, Giuseppe},
     title = {Rotating drops in a vessel. Existence of local minima},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {72},
     year = {1984},
     pages = {135-156},
     zbl = {0567.49023},
     mrnumber = {778338},
     language = {it},
     url = {http://www.numdam.org/item/RSMUP_1984__72__135_0}
}
Congedo, Giuseppe. Rotating drops in a vessel. Existence of local minima. Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984) pp. 135-156. http://www.numdam.org/item/RSMUP_1984__72__135_0/

[1] Albano - Gonzalez, Rotating drops, to appear in Indiana Univ. Mat. J. | MR 711861 | Zbl 0568.76099

[2] G. Congedo - M. EMMER - E. GONZALEZ, Rotating drops in a vessel. To appear in Rend. Sem. Mat. Univ. Padova (1983). | Numdam | MR 742117 | Zbl 0545.76110

[3] G. Congedo - E. Gonzalez, Sul problema di Plateau con volume fissato, Q. 15 Istituto Matematica, Università di Lecce (1981).

[4] L. De Giorgi - F. Colombini - L. Piccinini, Frontiere orientate di misura minima e questioni connesse, Editrice Tecnico Scientifica, Pisa (1973). | Zbl 0296.49031

[5] H. Federer, Geometric measure thoery, Springer (1969). | Zbl 0874.49001

[6] E. Giusti, Minimal surfaces and fumtions of bounded variation, Notes on Pure Math., Camberra, 10 (1977). | MR 638362

[7] E. Giusti, The equilibrium configuration of liquid drops, J. Reine Angew. Math., 321 (1981), pp. 53-63. | MR 597979 | Zbl 0438.76078

[8] E. Gonzalez - U. Massari - I. Tamanini, On the regularity of boundaries of sets minimizing perimeter with a volume constraint, Indiana Univ. Mat., J., 32, Né 1, Jannuary-February 1983. | MR 684753 | Zbl 0486.49024

[9] M. Miranda, Distribuzioni aventi derivate misure ed insiemi di perimetro looalmente finito, Ann. Norm. Sc. Norm. Sup., Pisa (1064). | Numdam | Zbl 0131.11802

[10] M. Miranda, Comportamento delle successioni convergenti di frontiere minimali, Rend. Sem. Mat. Univ. Padova, 38 (1967). | Numdam | MR 222735 | Zbl 0154.37102

[11] I. Tamanini, Il problema della capillarità su domini non regolari, Rend. Sem. Mat. Univ. Padova, 56 (1977). | Numdam | MR 483992 | Zbl 0406.76031